# SDR QXEA2008120401217

- Difficulty date: November 25, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,037 hours, 18,246 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- NR 1 PROP APPEARS SLOW TO COME OUT OF FEATHER.  C/W AMM TASK 61-20-00-720-801 "FUNC TEST OF PROP TIME TO UNFEATHER" TWICE.  NR 1 PROP UNFEATHERED AT AROUND 17 SECONDS BOTH TIMES (WITHIN 30 SECOND LIMIT).  ALSO C/W OSG TEST IAW TASK 61-20-00-710-804.  OPS TEST GOOD.  RETURNED TO SERVICE.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
